Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

What are the causes to have burning and occasional pain in upper highs for a person in PCOS ?

hi i have PCOS and over 1 yr now ive been having this sort of burning and occasional pain in my upper thighs and sometimes my womb area do you know what could be causing that hi i have PCOS and over 1 yr now ive been having this sort of burning and occasional pain in my upper thighs and sometimes my womb area do you know what could be causing that? thank you princess F
Asked On : Fri, 6 May 2011
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello,
pain in pcos is most often either in the right lower abdominal or left lower abdominal area. you have to consult a gynecologist or surgeon to rule out any other pelvic pathlogy. pelvic usg may be required. so get evaluated. take care.
Answered: Fri, 6 May 2011
I find this answer helpful
Naturopathy & Yoga Specialist Dr. Sneha's  Response
Hello Princess

It is quite usual to have vague pains around lower abdomen area in PCOS with irregular menstruation pattern.
I would like to suggest that you keep hot/warm water bag daily for 15-20 min
or
Gently massage your lower abdomen area with warm oil (gingely or coconut).

Consume good amount of water periodically.
Practice Yogasanas specific for PCOS (like: PavanaMuktasana, Viparitakarini, Baddhakonasana etc)

Dr.Sneha
Sama Wellness Clinic

Disclaimer
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor